MathSciNet Relay Station
MathSciNet bibliographic data
MR94386 (20 #904) 20.00 (13.00)
Huppert, Bertram Zweifach transitive, auflösbare Permutationsgruppen. (German) Math. Z. 68 1957 126–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement